# SDR SIMA20171124002

- Difficulty date: November 24, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 42,194 hours, 38,121 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR WILL NOT OPEN FROM OUTSIDE.  REMOVED AND REPLACED INTERNAL HANDLE CABLE IAW  AMM 52-18-09, OPS CHECKED GOOD.
